# SDR AALA202401305086

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A750311
- Condition: Out Of Tolerance
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL FROM BS 500H TO BS 500I, S26L.
